# SDR UPS08851497

- Difficulty date: January 8, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1324 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WEB BROKEN ON AFT LOWER CORNER OF LT AFT ENTRY DOOR TORQUE BOX.  REPAIRED LT AFT ENTRY DOOR TORQUE BOX WEB IAW DWG 9751060, SRM 53- 02-00 FIG 23, SRM 51-01-08, SRM 51-01-21 AND SRM 51-01-21D AT STA 1324 AND L21L.
